MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 QUICKSET 3.8 DIMTR DR BIT 70MM; HIP INSTRUMENTS : DRILLS

DEPUY ORTHOPAEDICS, INC. 1818910 QUICKSET 3.8 DIMTR DR BIT 70MM; HIP INSTRUMENTS : DRILLS
Catalog Number 227459000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Pinnacle/corail hip replacement; a malone, (b)(6) hospital, (b)(6) 2018.During the operation a screw was required, when drilling for a screw the drill bit broke, all parts appear to have been removed from the patient, the procedure was finished with a shorter drill from the set.Patient appears to be ok.1 minute delay to the procedure.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).The instrument associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
QUICKSET 3.8 DIMTR DR BIT 70MM
Common Device Name
HIP INSTRUMENTS : DRILLS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7942251
Report Number1818910-2018-71572
Device Sequence Number931167
Product Code HTW
UDI-Device Identifier10603295109341
UDI-Public10603295109341
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number227459000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/14/2018
Supplement Date Received by Manufacturer10/25/2018
Initial Report FDA Received Date10/08/2018
Supplement Report FDA Received Date11/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1